# SDR HEEA083004

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 7,971 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Part serial: 74004
- Condition: Failed
- Location: Tcas System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS FAILED ERROR CODE 020 BAROMETRIC ALTITUDE INPUT.
